# SDR COOSDR000016

- Difficulty date: October 26, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Cracked
- Location: Fuselage
- Part time: 64,175 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE AT BS 727A PLUS 10, STR 10 LT LAP JOINT AREA, LOWER SKIN WITH HOLE CRACKED.  POSSIBLE CAUSE OF CRACK WAS SKIN FATIGUE.  (X)
